Top 9 Nasal Decongestant for High Blood Pressure – Cold & Flu Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Coricidin HBP

#ad

Cold Symptom Relief for People with High Blood Pressure 16 Count, Coricidin HBP Decongestant-Free Cough and Cold Medicine for Hypertensives

#ad
Coricidin HBP #ad - 16 tablets. Comes in Tablet form. Provides fast, powerful cold relief for people with high blood pressure. Relieves cough, runny nose, and sneezing. Decongestant-Free cold relief for people with high blood pressure. Decongestant free. Bayer consumer care. The #1 brand that gives powerful cold symptom relief without raising your blood pressure.
BrandCoricidin HBP #ad
ManufacturerBayer HealthCare LLC #ad
Height0.91 Inches
Length3.82 Inches
Width3.1 Inches
Part Number041100811387
Model041100811387

2. Coricidin HBP

#ad

Coricidin HBP Antihistamine Cough & Cold Suppressant Tablets for People with High Blood Pressure, 16-Count Boxes Pack of 3

#ad
Coricidin HBP #ad - The #1 brand that gives powerful cold symptom relief without raising your blood pressure. Decongestant free. Relieves cough, runny nose, and sneezing. Provides fast, powerful cold relief for people with high blood pressure. Covered by the bayer healthCare LLC-Consumer Health 60-Day Satisfaction Guarantee.
BrandCoricidin HBP #ad
ManufacturerCoricidin #ad
Part Number633195

3. Coricidin HBP

#ad

Multicolor 533815, Coricidin HBP Decongestant-Free Cold & Flu Medicine for Hypertensives, Cold & Flu Symptom Relief for People with High Blood Pressure, 325 mg Acetaminophen Tablets 20 Count

#ad
Coricidin HBP #ad - Based on unit sales. ". Comes Tablet form. Specially formulated for Hypertensives. 325 mg Acetaminophen. Relieves fever, headache, sneezing, runny nose, body aches & pains, and sore throat. Provides fast, powerful cold symptom relief for people with high blood pressure ". 2 mg Chlorpheniramine. Decongestant free. The #1 brand that gives powerful cold symptom relief without raising your blood pressure.
BrandCoricidin HBP #ad
ManufacturerCoricidin #ad
Height3.75 Inches
Length0.88 Inches
Weight0.05 Pounds
Width3 Inches
Part Number533815
Model533815

4. Good Sense

#ad

GoodSense Maximum Strength Nasal Decongestant PE, 72 Count, Sinus Congestion Relief; Relieves Nasal Congestion Due to Hay Fever, Phenylephrine HCl 10 mg, Common Cold and Upper Respiratory Allergies

#ad
Good Sense #ad - Nasal decongestant: this product provides maximum strength, and sinus pressure due to the common cold, non-drowsy relief for nasal and sinus congestion, hay fever or other upper respiratory allergies.

Maximum strength: goodsense maximum Strength Nasal Decongestant PE provides maximum strength relief for sinus pressure, nasal and sinus congestion. Goodsense maximum strength nasal Decongestant PE, Phenylephrine HCl, 10 mg does not contain pseudoephedrine. Aspirin and gluten free. Non-drowsy relief so you can power through your day. Active ingredient: the active ingredient in goodsense Maximum Strength Nasal Decongestant PE is phenylephrine HCl 10 mg, a nasal decongestant, which compares to the active ingredient in Sudafed PE Congestion.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height4.38 Inches
Length3.25 Inches
Weight0.09 Pounds
Width1 Inches
Part Number370030147403-1
Model370030147403-1

5. Coricidin HBP

#ad

Coricidin Hbp, Decongestant-free Maximum Strength Cold & Flu Day+night Liquid Gels, 24 Count

#ad
Coricidin HBP #ad - Powerful cold brand with maximum strength formula for people with high blood pressure. Provides nighttime relief of sore throat, cough, body aches & pains, sneezing, runny nose, fever, and headache. The doctor recommended brand that gives fast powerful cold symptom relief without raising your blood pressure. Comes in a concentrated liquid gel form. Provides daytime relief of sore throat, fever, cough, body aches & pains, chest congestion, and headache.
BrandCoricidin HBP #ad
ManufacturerAmazonUs/BAYR7 #ad
Height5 Inches
Length3.5 Inches
Width1.06 Inches
Part Number1

6. Benzedrex

#ad

Benzedrex Nasal Decongestant Inhaler

#ad
Benzedrex #ad - Promotes nasal and sinus drainage. Doctor recommended. Convenient and easy to use. Temporarily relieves nasal congestion.
BrandBenzedrex #ad
ManufacturerBenzedrex #ad
Height0.8 Inches
Length4.7 Inches
Weight0.9 ounces
Width2.5 Inches
Part Number61023
Model61023

7. GENCARE GENERIC HEALTHCARE

#ad

GenCare, Nasal Decongestant 10mg Tablets Phenylephrine HCl 300 Tablets Per Bottle | Value Pack Non Drowsy Sinus and Nasal Congestion Relief | Lower Sinus Pressure Due to Allergies or Illness

#ad
GENCARE GENERIC HEALTHCARE #ad - This is the perfect size for families or people who suffer from chronic congestion due to allergies or seasonal illness. 100% satisfaction guarantee - we know you and your family will love the ultimate convenience of our 300 count bulk savings bottle. Join thousands of nasal decongestion customers.

Click add-to-Cart Today. Breathe easier - lowering sinus pressure and eliminating congestion can help you breathe better and deeper during the day or night. 10 mg of phenylephrine HCl helps alleviate pressure in your nose, ears, sinus, and throat. Many decongestant treatments are only suitable for nighttime use and are therefore limited for active adults and kids who need relief all day long. That's why we back up each tamper proof bottle with our 100% Satisfaction Guarantee.

Non drowsy formula - gencare nasal decongestion can be taken any time of day including the morning or daytime. Bulk savings bottle - stop worrying about constant refills with our value savings 300 tablet family size bottle. This over the counter decongestant can help with common symptoms like runny nose or blocked nasal passages. Ultimate sinus relief - experience maximum strength nasal decongestion and sinus pressure relief from indoor or outdoor allergies or common cold symptoms.
BrandGENCARE GENERIC HEALTHCARE #ad
ManufacturerGENCARE GENERIC HEALTHCARE #ad
Part NumberEB-021

8. Mucinex

#ad

Mucinex Sinus-Max Severe Nasal Congestion Relief Sinus & Allergy Nasal Spray, 0.75 Fl Oz

#ad
Mucinex #ad - Long lasting: lasts up to 12 hours, through the day or night. Promotes nasal & sinus drainage. Uses: temporarily relieves nasal congestion due to a cold, hay fever or other upper respiratory allergies.

What is it: this nasal spray 075 fluid ounce per bottle provides targeted nasal congestion relief due to upper respiratory allergies or hay fever. Also available from mucinex: Mucinex Sinus-Max Clear & Cool Nasal Spray for severe nasal congestion relief. Active ingredient: Oxymetazoline hydrochloride 005%. Key benefits: fast acting relief that lasts for up to 12 hours, non-drowsy and nasal congestion relief due to upper respiratory allergies or hay fever. Helps clear nasal passages; shrinks swollen membranes. Temporarily relieves sinus congestion and pressure.
BrandMucinex #ad
ManufacturerReckitt Benckiser #ad
Height4.75 Inches
Length1.25 Inches
Weight0.09 Pounds
Width1.81 Inches

9. Rite Aid

#ad

Rite Aid Sinus & Allergy Relief PE Tablets, Maximum Strength- 24 Count | Antihistamine and Nasal Decongestant | 4 Hour Allergy Medication | Allergy and Congestion Relief Tablets | Nasal Allergy Relief

#ad
Rite Aid #ad - Trusted brand since 1962: we hope you continue to choose us first for your everyday health and wellness needs. 4 hour relief: rite aid’s sinus & allergy relief pe tablets offer temporary relief for up to 4 hours from sinus pressure & congestion, itchy, watery eyes, sneezing, and runny nose.

Antihistamine + nasal decongestant: with rite Aid allergy and congestion relief tablets, temporarily calm symptoms from allergies, the common cold, and hay fever for adults and children 12 years of age and older. This allergy medicine calms hay fever or other respiratory allergies. Control indoor & outdoor allergies: allergies don’t stand a chance against Rite Aid’s allergy and cold medicine for adults. Whether it’s pet dander or dust indoors or blooming grass and trees outside, Rite Aid will keep your allergies under control.

Multi-symptom relief: get the same active ingredients as the national brand, Rite Aid Maximum Strength Sinus & Allergy Relief PE contains Chlorpheniramine Maleate 4mg & Phenylephrine HCI 10mg compared to top brands. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.
BrandRite Aid #ad
ManufacturerRite Aid #ad
Part Number037000359067